# SDR ARWA981104

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Egt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 EGT FLUCTUATING AT 300 DEGREES, ADVANCING  THROTTLE ON T/O  ROLL.  ABORTED T/O AND RETURNED TO RAMP.  TIGHTEN CANNON PLUG ON EGT INDICATOR, OPS CHECKED NORMAL IAW M/M 77-20-00.
